Browse by IITH Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Banerjee, Pradipto and Bera, Ranjan (2020) On a generalization of a conjecture of Grosswald. Journal of Number Theory, 216. pp. 216-241. ISSN 0022314X

Bera, Ranjan and Banerjee, Pradipto (2020) On the nearest irreducible lacunary neighbour to an integer polynomial. Colloquium Mathematicum, 162 (1). pp. 121-134. ISSN 0010-1354

This list was generated on Wed Mar 22 11:29:34 2023 IST.